# SDR ASAA2023040842778

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N247AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36364
- Aircraft time: 24,064 hours, 7,836 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR AT 17F HARD TO OPEN AND WONT CLOSE. GROUNDED - YES. PERFORMED OPERATIONAL CHECK OF OVERWING EXIT AT ROW 17F. OPS CHECK GOOD, DOOR OPENS AND CLOSES SMOOTHLY REF B737-900 AMM 52-22-00.
